English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51896/87052 (60%)
Visitors : 8465940      Online Users : 139
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/75057

    Title: Parameter Estimations for Generalized Rayleigh Distribution under Progressively Type-I Interval Censored Data
    Authors: Lio, Y.-L.;Chen, Ding-geng;Tsai, Tzong-ru
    Contributors: 淡江大學統計學系
    Keywords: Maximum Likelihood Estimate;Method of Moments;EM Algorithm;Type-I Interval Censoring
    Date: 2011-07
    Issue Date: 2012-03-11 20:12:30 (UTC+8)
    Publisher: Scientific Research Publishing
    Relation: Open Journal of Statistics 1(2), pp.46-57
    DOI: 10.4236/ojs.2011.12006
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback